# SDR USAA2014032800003

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, LEVEL 2 GALVANIC CORROSION ON SEAT BEAM RAIL BETWEEN FRAME 64 TO FRAME 66+8 INCHES, Z-500 & Y 765.  REPLACED SEAT BEAM RAIL BETWEEN FRAME 64 TO FRAME 66+8 INCHES, Z-500 & Y 765 IAW SRM 51-72-11 & DWG 18D53472090.
